# SDR USAAF95004

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11372
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Inverter
- Part number: 59256
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORF - MTC DISCREPANCY, EMERGENCY FLOOR LIGHTING INOP ROW 16.  REPLACED INVERTER.  (M)
